# SDR DALA13029983753

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, RT FLOOR SUPPORT CHANNEL HAS CORROSION AROUND 2 FASTENER HOLES BS 772, RBL 8, CPCP 53-260.  MX FABRICATED AND INSTALLED SPLICE REPAIR IAW ERA 492969-14 AND INSTALLED NUT PLATES IAW SRM 51-40-05 AND 51-40-02.
